Public Notification: 3 Hard Knights Contains Hidden Drug Ingredient
[06-02-2014] The Food and Drug Administration (FDA) is advising consumers not to purchase or use 3 Hard Knights, a product promoted and sold for sexual enhancement on various websites and in some retail stores.
FDA laboratory analysis confirmed that 3 Hard Knights contains sildenafil and thiosildenafil. Sildenafil is the active ingredient in the FDA approved prescription drug Viagra, used to treat erectile dysfunction (ED). Thiosildenafil is a substance structurally similar to sildenafil. These undeclared ingredients may interact with nitrates found in some prescription drugs such as nitroglycerin and may lower blood pressure to dangerous levels. Men with diabetes, high blood pressure, high cholesterol, or heart disease often take nitrates.
Consumers should stop using this product immediately and throw it away. Consumers who have experienced any negative side effects should consult a health care professional as soon as possible.
Health care professionals and patients are encouraged to report adverse events or side effects related to the use of these products to the FDA's MedWatch Safety Information and Adverse Event Reporting Program:
- Complete and submit the report online: www.fda.gov/MedWatch/report.htm
- Download form or call 1-800-332-1088 to request a reporting form, then complete and return to the address on the pre-addressed form, or submit by fax to 1-800-FDA-0178
Note: This notification is to inform the public of a growing trend of dietary supplements or conventional foods with hidden drugs and chemicals. These products are typically promoted for sexual enhancement, weight loss, and body building and are often represented as being “all natural.” FDA is unable to test and identify all products marketed as dietary supplements that have potentially harmful hidden ingredients. Consumers should exercise caution before purchasing any product in the above categories.
For more information:
- Tainted Sexual Enhancement Products
- Subscribe to the RSS feed
- Beware of Fraudulent ‘Dietary Supplements’